Tamas Szantai
Hivatkozott rá
Hivatkozott rá
Flood control reservoir system design using stochastic programming
A Prékopa, T Szántai
Mathematical Programming in Use, 138-151, 1978
Stochastic programming in water management: A case study and a comparison of solution techniques
J Dupačová, A Gaivoronski, Z Kos, T Szantai
European Journal of Operational Research 52 (1), 28-44, 1991
A computer code for solution of probabilistic-constrained stochastic programming problems
T Szántai
Numerical techniques for stochastic optimization, 229-235, 1988
A new multivariate gamma distribution and its fitting to empirical streamflow data
A Prékopa, T Szántai
Water Resources Research 14 (1), 19-24, 1978
Computing multivariate normal probabilities: A new look
HI Gassmann, I Deák, T Szántai
Journal of Computational and Graphical Statistics 11 (4), 920-949, 2002
Evaluation of a special multivariate gamma distribution function
T Szántai
Stochastic Programming 84 Part I, 1-16, 1986
Improved bounds and simulation procedures on the value of the multivariate normal probability distribution function
T Szántai
Annals of Operations Research 100 (1-4), 85-101, 2000
New bounds on the reliability of the consecutive k-out-of-r-from-n: F system
A Habib, T Szántai
Reliability Engineering & System Safety 68 (2), 97-104, 2000
Probability bounds given by hypercherry trees
J Bukszár, T Szántai
Optimization Methods and Software 17 (3), 409-422, 2002
An optimal regulation of a storage level with application to the water level regulation of a lake
A Prékopa, T Szántai
European Journal of Operational Research 3 (3), 175-189, 1979
Hypergraphs as a mean of discovering the dependence structure of a discrete multivariate probability distribution
T Szántai, E Kovács
Annals of Operations Research 193 (1), 71-90, 2012
Optimization techniques for planning highway pavement improvements
A Bakó, E Klafszky, T Szántai, L Gáspár
Annals of Operations Research 58 (1), 55-66, 1995
Limiting distribution for the sums of random number of random variables concerning the rarefaction of recurrent events
T Szantai
Studia Scientiarum Mathematicarum Hungarica 6, 443-452, 1971
On numerical calculation of probabilities according to Dirichlet distribution
AA Gouda, T Szántai
Annals of Operations Research 177 (1), 185-200, 2010
On the Approximation of a Discrete Multivariate Probability Distribution Using the New Concept of t-Cherry Junction Tree
E Kovács, T Szántai
Coping with Uncertainty, 39-56, 2010
Calculation of the multivariate probability distribution function values and their gradient vectors
T Szántai
WP-87-082, 1987
Discovering a junction tree behind a Markov network by a greedy algorithm
T Szántai, E Kovács
Optimization and Engineering 14 (4), 503-518, 2013
New bounds and approximations for the probability distribution of the length of the critical path
A Prékopa, J Long, T Szántai
Dynamic stochastic optimization, 293-320, 2004
Numerical evaluation of probabilities concerning multidimensional probability distributions
T Szántai
Thesis, Hungarian Academy of Sciences, Budapest, 1985
Computing bounds for the probability of the union of events by different methods
J Bukszár, G Mádi-Nagy, T Szántai
Annals of Operations Research 201 (1), 63-81, 2012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20